# SDR REXA2016050300830

- Difficulty date: May 3, 2016
- Submitted: May 18, 2016
- Operation: Air carrier
- Aircraft: N926XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15184
- Aircraft time: 19,538 hours, 12,551 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT SIDE SEAT TRACK AT STRINGER 15 HAS CORROSION, BETWEEN FS 379.00 - 477.40 - 2"".  FABRICATED, LOCATED & INSTALLED NEW SEAT TRACK, PN SH690-32233-3 IAW REO 670-53-00-343, SRM 51-40-11-001-001-A01 & AMM 53-00-49-400-801-A07.
